Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2004, Number 5, Pages 34–37 (Mi vmumm3678)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Weighted means of weakly dependent random variables

V. V. Kozlov, T. Madsen, A. A. Sorokin


Full text: PDF file (572 kB)

Bibliographic databases:
UDC: 517.2
Received: 17.03.2004

Citation: V. V. Kozlov, T. Madsen, A. A. Sorokin, “Weighted means of weakly dependent random variables”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2004, no. 5, 34–37

Citation in format AMSBIB
\Bibitem{KozMadSor04}
\by V.~V.~Kozlov, T.~Madsen, A.~A.~Sorokin
\paper Weighted means of weakly dependent random variables
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2004
\issue 5
\pages 34--37
\mathnet{http://mi.mathnet.ru/vmumm3678}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129300}
\zmath{https://zbmath.org/?q=an:1084.60015}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3678
  • http://mi.mathnet.ru/eng/vmumm/y2004/i5/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Weighted averages, uniform distribution, and strict ergodicity”, Russian Math. Surveys, 60:6 (2005), 1121–1146  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:15
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021